Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Chebyshev polynomial

Encrypted Image Watermark in Audio Files Using Homogenous Deffie-Hellman with Chebyshev Polynomial

Hala B. Abdul Wahab; Abdul-Mohssen J. Abdul-Hossen; Sana Ahmed Kadhom

Engineering and Technology Journal, 2016, Volume 34, Issue 6, Pages 894-900

Due to the expanding utilization of advanced media, the assurance of protected innovation rights issue has turned into an essential issue. Digital watermarking is currently drawing consideration as another technique for shielding media content from unapproved duplicating. In this paper, watermarking image (logo) will be encrypted using a key constructed by a proposed homogenous method of Diffie-Hellman and chebyshev polynomial. The encrypted watermark will be embedded in different samples from the transformed file (DCT) of audio. The embedding process will depend on binary similarity between the audio and watermark bits which reduces the effect of embedded data. The proposed method for the key generation is more secure and complicated since it combines the strength factors of both Diffie-Hellman and Chebyshev polynomial. The effect of the embedding is nonperceptibile and nondetectable.

Using Chebyshev Polynomial and Quadratic Bezier Curve for Secure Information Exchange

Hala Bahjet Abdul Wahab; Tanya AbdulSattar Jaber

Engineering and Technology Journal, 2016, Volume 34, Issue 5, Pages 666-674

Information exchange approaches are still an important research issue in the network security, generation and sharing the secret session key is the important factor during the group key transfer protocols. In this paper, we propose a new approach for information exchange based on PGP protocol as behavior. The proposed approach aims to combine chaotic techniques and curve security features based on chebyshev polynomial and quadratic Bezier curve, respectively to improve NTRU algorithm to increase the security features in the session key transfer process and improve DES algorithm in the encryption process. The proposed approach adds more security levels In the case of confidentiality and authentication with acceptable results.

A Moment Method for the Second Order Two-point Boundary Value Problems

Ahmed M. Shokr; Bushra E. Kashem; Fuad A. Alheety

Engineering and Technology Journal, 2010, Volume 28, Issue 11, Pages 2212-2220

In this paper a Moment method based on the second, third and fourth kind
Chebyshev polynomials is proposed to approximate the solution of a linear twopoint
boundary value problem of the second order. The proposed method is
flexible, easy to program and efficient. Two numerical examples are given for
conciliating the results of this method, all the computation results are obtained
using Matlab.